# SDR USAASB98200

- Difficulty date: July 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274US
- Make and model: Boeing 737-2B7
- Aircraft serial: 22886
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012623
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - WHILE TESTING EMERGENCY LIGHT SYSTEM, MAINTENANCE FOUND THE SEAT MOUNTED EMERGENCY LIGHT AT ROW 9A WITHOUT A LENSE AND SMOKING.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY AT SEAT ROW 9A.  OPERATIONAL CHECK GOOD.  (M)
